MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FACE CHANG 10° PE HC LINER Ø36/F

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; FACE CHANG 10° PE HC LINER Ø36/F
Model Number 01.32.3648HC10A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient underwent primary right hip surgery on (b)(6) 2024.On (b)(6) 2024, the patient presented with pain due to a dislocation of the femoral head from the liner.The surgeon revised the head and liner (mdr: (b)(4).On (b)(6) 2025, the patient presented with pain due to a dislocation of the femoral head from the liner.The surgeon revised the medacta head and stem to a competitor head and stem and upsized the medacta liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22 dec 2025.Liner: mpact 01.32.3648hc10a face chang 10°; pe hc liner d 36/f (k1835829 lot: 2401183: (b)(4) items manufactured and released on 05 february 2024.Expiration date: 21 jan 2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.211 biolox delta ceramic ball head 12/14 d 36 size xl +8 (k112115) lot: 2311918: (b)(4) items manufactured and released on 14 june 2023.Expiration date: 29 may 2028.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
FACE CHANG 10° PE HC LINER Ø36/F
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23864303
Report Number3005180920-2025-01311
Device Sequence Number15954205
Product Code LPH
UDI-Device Identifier07630040731072
UDI-Public07630040731072
Combination Product (Y/N)N
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3648HC10A
Device Lot Number2401183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient RaceWhite